# SDR DALA2019030601509

- Difficulty date: February 28, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 48,892 hours, 33,835 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE SLIDE IS COMING OUT OF PACK COVER. MAINTENANCE REPLACED THE TAILCONE SLIDE PER AMDS WORKCARD 2561-9006. RII COMPLETE. (LP #0963323)
